Q. Does constipation cause burning sensation in anus?

Answered by
Dr. Akant Kaushal
and medically reviewed by iCliniq medical review team.
Published on Jul 01, 2018

Hi doctor,

I have a burning sensation in anus after bowel movements for past one week. There is no blood discharge and poop was soft. I avoid eating spicy foods. The burning sensation lasts for hours.

Dr. Akant Kaushal

Nutritionist
#

Hello,

Welcome to icliniq.com.

The most common cause of burning sensation in anus following stools will be the consumption of spicy food. Another cause can be constipation, which can cause fissures around the anus.

If this is the condition, apply Diltiazem gel 2 % three to four times a day for seven to 10 days and use a stool softener like Cremaffin syrup (milk of Magnesia and liquid Paraffin) two tablespoons once a day for 15 to 20 days.

If there is no history, you can apply Lignocaine jelly to your anus for few days. If the problem persists, consult a doctor who could examine your anal region.

For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


How to deal with gastric symptoms after eating very spicy food?

Query: Hello doctor, I have constipation with a stomach ache. I recently had a few meals of spicy food and I am facing the consequences for the last four to five days. The symptoms include constipation, narrowing of stools, pain in lower abdomen (especially the lower right portion towards groin), acidic i...  Read Full »

How can anal fissure be treated?

Query: Hello doctor,Six months ago, I faced anal fissure problem, which resolved through diet and medicine. One month ago due to constipation, bleeding started during the passing of stool. Now one inner hemorrhoid has protruded about 0.3 inches in size in the anal area. This creates pain for six hours afte...  Read Full »

Can constipation be related to high sugar levels?

Query: Hello doctor, I am a 53-year-old female. I had gestational diabetes and 11 years later my sugar levels were high so started taking Glycomet. However, the fasting sugar level in the morning is always high and PP is less than fasting. Recent HbA1c is 6.9. Do I have to continue medicine? I walk daily ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Family Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.